# SDR R61A201503070150

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 19,353 hours, 15,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP IN FRONT OF SEAT 1F HAD COME OFF. MAINTENANCE REINSTALLED PHOTO LUMINESCENT STRIP IN FRONT OF SEAT 1F IAW AMM AND OPS CHECKED GOOD.
